# SDR ABXA060031

- Difficulty date: December 30, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORNER FITTING CRACKED FUSELAGE STA 50, RIGHT BUTT LINE 50, FORWARD OF FLOORBEAM.  REMOVED CRACKED CORNER FITTING IAW DC8 SRM 51-1-20D.  FABRICATED NEW CORNER FITTING IAW REA D853-52924 AND INSTALLED AT STA 50, RIGHT BUTT LINE 50, FORWARD OF FLOORBEAM IAW DC8 SRM 51-1-20D.
